# SDR UPS04842383

- Difficulty date: May 5, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97537709
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 160-1180 INTERCOSTAL ABOVE C-PIT DOOR IS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9753770 AND SRM 51-1-21, 51-1-21A.
